# SDR AALA202103059026

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 33,538 hours, 13,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EXTERNAL EMERGENCY EXIT LIGHT IS OUT. RELAMPED L1 DOOR EXIT EMERGENCY LIGHT PER AMM 33-51-04.
